# SDR BKEA2015FA0000148

- Difficulty date: April 17, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N354CL
- Make and model: Lear 35A
- Aircraft serial: 493
- Aircraft time: 18,921 hours, 14,855 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPOILER LIGHT CAME ON IN FLIGHT DIVERTED. CHECKED INDICATION ON LANDING AND FOUND INDICATION LIGHT OUT WITH RED WARNING INDICATION ON. FUNCTIONALLY CHECKED SPOILER SYSTEM AND COULD NOT DUPLICATE.
